# SDR SWAA032633

- Difficulty date: December 1, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 28,147 hours, 24,320 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING OUTBD T/E AFT FLAP DELAMINATED AT INBD END.  REMOVED AND REPLACED FLAP ASSY PER MM.
